MathSciNet Relay Station
MathSciNet bibliographic data
MR2215558 (2007a:35072) 35K55 (35K15 74N99 92D25)
Shen, Wenxian Traveling waves in time dependent bistable equations. Differential Integral Equations 19 (2006), no. 3, 241–278.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement